# SDR CALA2018062101483

- Difficulty date: June 16, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 96,365 hours, 20,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PASSENGER DOOR GIRT BAR FAILED ENGAGEMENT DIMENSION CHECK. REMOVED AND REPLACED R1 PASSENGER DOOR GIRT BAR, ENGAGEMENT DIMENSION CHECK GOOD IAW AMM 25-66-10-002-001 AND AMM 25-66 -10-402-022 (P/N INSTALLED 140N 2762-18).
